# SDR AALA202402120975

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 23,022 hours, 9,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ACCUMULATOR NEEDS SERVICING. SERVICED R1 DOOR ACCUMULATOR.
